Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Chest pain, arm pain, reports normal, constipation,

Hi, Over the past 12 mths I have been having chest pain and Pain down my left arm. Last may I had bloods, chest X-ray & stress test done all come back ok. Last nite I had throbbing pain down my left arm again ( from shoulder to fingertips). I have also noticed I m constipated the last 4 or 5 months. The drs told me it was just anxiety but I no my body, something just isn t right. Should I be asking for the camera down my throat and up my backside? Thanks.
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response

Thanks for writing to HCM.

You need to show to an orthopedics once to rule out presence of cervical rib as that can also present like this, and rest all have already been ruled out.

Constipation has nothing to do with this, just take high fiber diet and it should resolve.

Dr. Ashish Verma
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor